# SDR 2001FA0000248

- Difficulty date: July 8, 2001
- Submitted: September 6, 2001
- Operation: General aviation
- Aircraft: N88GJ
- Make and model: Cessna 500CESSNA
- Aircraft serial: 5000155
- Engine: Pwa JT15D1A
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

DURING A CLIMB THROUGH FL 290, THE RIGHT ENGINE FAN SPEED DECREASED TO 82 PERCENT.  ENGINE IGNITION WAS SELECTED ON TO NO EFFECT.  AND EMERGENCY WAS DECLARED AND A SAFE LANDING WAS MADE.  SUSPECT THAT THE FUEL CONTROL UNIT MALFUNCTIONED.
